# SDR SWAA2023103005951

- Difficulty date: September 30, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLE OF FLOOR BEAM BST 294.5 WL 208.1 RBL 55 AT FWD GALLEY AREA 2023-594630<[01] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 210138003. DUE DATE: 27-MAR-24.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138003; DUE DATE: 27-MAR-24;[03] TOOL USED: RADIOMETER; PN: XRP-3000; SN: 1998082; DUE DATE: 15-OCT-23;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM BST 294.5 WL 208.1 BETWEEN RBL 19 TO RBL 55 AT FWD GALLEY AREA IAW SRM B737-700 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 FIGURE 202 DETAIL G; SEE INDIVIDUAL SIGN OFFS BELOW;[05] PERFORMED PERMANENT REPAIR ON FLOOR BEAM BST 294.5 WL 208.1 BETWEEN RBL 19 TO RBL 55 AT FWD GALLEY AREA IAW SRM B737-700 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 FIGURE 202 DETAIL G; SEE INDIVIDUAL SIGN OFFS BELOW RII
